# SDR ABXA9900155

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224310
- Condition: Cracked
- Location: Bs 965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND PYLON BULKHEAD FRAME CRACKED, STATION 965 AT LONGERONS 15 TO 16 LEFT.
